A Common Fixed Point Theorem for Weakly Compatible Maps In complex Valued-b-Metric Space
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 180 | Weekly Hits: ⮙3

Research Paper | Mathematics | India | Volume 9 Issue 3, March 2020

A Common Fixed Point Theorem for Weakly Compatible Maps In complex Valued-b-Metric Space

Venkatesh Bhatt, Giniswamy, Jeyanthi C.

In this paper we proved a common fixed point theorems for pair of weakly compatible maps in complex valued b-metric space.The obtained results generalise and extend the result of some well known results [14]

Keywords: fixed point, Complex valued-b-metric spaces

Edition: Volume 9 Issue 3, March 2020

Pages: 673 - 681

Share this Article

How to Cite this Article?

Venkatesh Bhatt, Giniswamy, Jeyanthi C., "A Common Fixed Point Theorem for Weakly Compatible Maps In complex Valued-b-Metric Space", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR20311123644, Volume 9 Issue 3, March 2020, 673 - 681

Enter Your Email Address and Click Download Button





Similar Articles with Keyword 'fixed point'

Downloads: 104 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 2215 - 2217

Fixed Point Theorem for Compatible Mapping in Fuzzy Metric Space

Raghu Nandan Patel, Manoj Kumar Tiwari

Share this Article

Downloads: 105 | Monthly Hits: ⮙9

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1083 - 1085

Fixed Point Theorems for Fuzzy Mappings on Closed Subset of Hilbert Spaces for Rational Expression

Buthainah A. A. Ahmed, Manar Falih Dheyab

Share this Article

Downloads: 106 | Weekly Hits: ⮙3 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh, Dilip Kumar Gupta

Share this Article

Downloads: 108 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1399 - 1404

Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation

Ram Milan Singh, A. D. Singh, R. S. Chandel

Share this Article

Downloads: 109 | Monthly Hits: ⮙7

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2057 - 2060

Coincidence Point Theorems for Four Self Mapping in D-Metric Spaces

Dharamvir Singh Vashisth, Manoj Kumar Tiwari, Raghu Nandan Patel

Share this Article



Top